# SDR R61A2021111900916

- Difficulty date: October 27, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 35,159 hours, 27,079 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17013939001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR 17 CROSSBEAM HAS SEVERAL AREAS OF CORROSION INBOARD AND OUTBOARD OF RH SEAT TRACK BEAM.  REPAIRED CROSSBEAM FRAME 17 INBOARD AND OUTBOARD OF RH SEAT TRACK BEAM REFER SRM 53-00-10/REPAIR 03P. RESTORED SURFACE PROTECTION TO REWORKED AREA REFER SRM 51-23-06, CPM 51-25-00
